I am on testosterone therapy and recently, last four or five weeks I have started to develop breakouts, pimples if you will on my back and neck area. Nothing too bad but a definite change. Also, my skin in these same areas appear to be a bit oily than normal. I understand this is a symptom of being on this therapy so that is not my question or concern.
My question is, has anyone else on testosterone injections had this and if so, have you had any luck with any treatments for this?
I've scoured the internet a bit and there is pretty vague information about treatment.
I am no expert with the therapy as I have never been on it before however I do believe oily skin is related to higher T levels. My total T is at the high end and i have, always had oily skin. Not to mention body builders who take steroids and such to boost their T levels often deal with acne and breakouts in those areas.
I would think that if the only change you made recently was going on the injections, it would be related to the new things you are seeing.
I totally agree with you and that is the only change that has been made in a while. I'm sure it is due to it. I haven't had my T levels checked since going on injections but I'm sure it's at the hid end. I'm due to go in soon so will find out. I guess it may just be something I have to live with.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.